# SDR REXA2022061200349

- Difficulty date: May 26, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 34,672 hours, 24,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: SH690361165
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670-53-061/ ENDEAVOR EO R53595 CORROSION WAS FOUND ON THE R/H SILL DECK AT FS 801 THAT IS BEYOND THE EDGE OF THE COUNTERSUNK HOLES. REPAIRED IAW MHIRJ REO 690-53-41-397 REV -- DATED 2023-06-05.
